# SDR UPS02439915

- Difficulty date: November 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M335
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  PFLT,  UPPER DECK CEILING EMERGENCY LIGHTS AT STA 590 AND STR 710 INOPERATIVE.     R & R EMERGENCY LIGHT BATTERY PACK M335. OPS TEST NORMAL.
